# SDR DALA2019030401438

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON SEAT TRACK 56R FROM STA Y=379 TO STA Y=381 AND FROM STA Y=395 TO STA Y=397 AT PAX CABIN IN REF NRC 00074. (CPAX). NRC 00625: CORROSION LEVEL 2, SEAT TRACK 56R FROM STA Y=379 TO STA Y=381 AND FROM STA Y=395 TO STA Y=397 AT PAX CABIN WAS REPAIRED PER SRM 53-20-52-2R-1 PAR. 4 FIG. 201. (LP #0968370)
